Psycho-Babble Medication Thread 337951

Shown: posts 1 to 2 of 2. This is the beginning of the thread.

 

Advice please, started LExapro, feeling tired

Posted by QuietHeart on April 19, 2004, at 23:28:55

Please help! I started Lexapro today on a very low dose and just feel WEIRD. Can others please, please share their experiences on the initial startup, advice on when to take it, (eg what time of day) etc.? My biggest fear is that I will not be able to think clearly for school and I am already feeling tired on a LOW dose.

 

Re: Advice please, started LExapro, feeling tired

Posted by KathrynLex on April 20, 2004, at 12:04:58

In reply to Advice please, started LExapro, feeling tired, posted by QuietHeart on April 19, 2004, at 23:28:55

Hi QuietHeart,

What dose are you starting at? I started at 10 mgs but wish I'd started at 5 mgs. Some people who are very sensitive to meds have started as low as 2.5 mgs by cutting the 5 mg pills in half.

The first two weeks can be a little difficult. You'll definitely be tired for a little while, but the good news is that it's temporary. Try taking it at night (if you aren't already). That will help a little.

In my experience, I could still think clearly, I was just tired. You'll probably be fine for school, just take really good notes. Good luck!

K.


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.